Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Depressedwithmyface

Hydroquinone for PIH spots

I have been prescribed hydroquinone 4% on my marks by my derm. I have PIH and not PIE. He has advised me to apply hydroquinone only on marks and not use it more than for a month but use a kojic acid cream on my whole face.
I wanted to know is hydroquinone safe. Will it effect my skin ? I will be using it only on my marks and for not more than a month. Please help !!! I have brown spots.
@beautifulambition
 

And how rare are the side effects.

Share this post


Link to post
Share on other sites

Yes using it too long can thin out the skin. I normally say only do it for a few weeks. Then take a break. 

The quickest acting thing is not cream but vascular laser, you need several treatments and only works on the pigment issues.

I have several other treatments look under scar treatments forum under "PIE" section. First post in this sub.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×